Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The minmax principle and $ W^{2,p}$ regularity for solutions of the simplest Isaacs equations


Author: Jay Kovats
Journal: Proc. Amer. Math. Soc. 140 (2012), 2803-2815
MSC (2010): Primary 35B65, 35J60, 49N60, 49N70
Published electronically: February 21, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we consider the simplest uniformly elliptic Isaacs equations and prove that when the control matrix is appropriately separable, $ C^{2}$ solutions satisfy an interior $ W^{2,p}$ estimate for all $ 0<p<\infty $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35B65, 35J60, 49N60, 49N70

Retrieve articles in all journals with MSC (2010): 35B65, 35J60, 49N60, 49N70


Additional Information

Jay Kovats
Affiliation: Department of Mathematical Sciences, Florida Institute of Technology, Melbourne, Florida 32901
Email: jkovats@fit.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11610-7
PII: S 0002-9939(2012)11610-7
Received by editor(s): March 14, 2011
Published electronically: February 21, 2012
Communicated by: James E. Colliander
Article copyright: © Copyright 2012 American Mathematical Society